PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 2 | 199-233
Tytuł artykułu

Remarks to Głazek's results on n-ary groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This is a survey of the results obtained by K. Głazek and his co-workers. We restrict our attention to the problems of axiomatizations of n-ary groups, classes of n-ary groups, properties of skew elements and homomorphisms induced by skew elements, constructions of covering groups, classifications and representations of n-ary groups. Some new results are added too.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
27
Numer
2
Strony
199-233
Opis fizyczny
Daty
wydano
2007
otrzymano
2006-05-01
poprawiono
2006-07-25
Twórcy
  • Institute of Mathematics and Computer Science, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
Bibliografia
  • [1] V.A. Artamonov, On Schreier varieties of n-groups and n-semigroups, (Russian), Trudy Semin. im. I.G. Petrovskogo 5 (1979), 193-203.
  • [2] V.D. Belousov and Z. Stojaković, On infinitary quasigroups, Publ. Inst. Math. (Beograd) 15 (29) (1973), 31-42.
  • [3] A. Borowiec, W.A. Dudek and S. Duplij, Basic concepts of ternary Hopf algebras, J. Kharkov National University, ser. Nuclei, Particles and Fields 529 (2001), 21-29.
  • [4] A. Borowiec, W.A. Dudek and S. Duplij, Bi-element representations of ternary groups, Commun. Algebra 34 (2006), 1651-1670.
  • [5] R. Carlsson, Cohomology of associative triple systems, Proc. Amer. Math. Soc. 60 (1976), 1-7.
  • [6] N. Celakoski, On some axioms system for n-groups, Mat. Bilten (Skopje) 1 (1977), 5-14.
  • [7] W. Dörnte, Untersuchungen über einen verallgemeinerten Gruppenbegriff, Math. Z. 29 (1928), 1-19.
  • [8] I.M. Dudek and W.A. Dudek, On skew elements in n-ary groups, Demonstratio Math. 14 (1981), 827-833.
  • [9] W.A. Dudek, Remarks on n-groups, Demonstratio Math. 13 (1980), 165-181.
  • [10] W.A. Dudek, Autodistributive n-groups, Commentationes Math. Annales Soc. Math. Polonae, Prace Matematyczne 23 (1983), 1-11.
  • [11] W.A. Dudek, Medial n-groups and skew elements, pp. 55-80 in: 'Proceedings of the V Universal Algebra Symposium 'Universal and Applied Algebra', Turawa 1988, World Scientific, Singapore 1989.
  • [12] W.A. Dudek, On n-ary groups with only one skew element, Radovi Matematički 6 (1990), 171-175.
  • [13] W.A. Dudek, Varieties of polyadic groups, Filomat 9 (1995), 657-674.
  • [14] W.A. Dudek, Idempotents in n-ary semigroups, Southeast Asian Bull. Math. 25 (2001), 97-104.
  • [15] W.A. Dudek, On some old and new problems in n-ary groups, Quasigroups and Related Systems 8 (2001), 15-36.
  • [16] W.A. Dudek and K. Głazek, Around the Hosszú-Gluskin Theorem for n-ary groups, Discrete Math. (2007), (in print).
  • [17] W.A. Dudek, K. Głazek and B. Gleichgewicht, A note on the axioms of n-groups, Colloquia Math. Soc. J. Bolyai 'Universal Algebra', (Esztergom (Hungary), North-Holland (Amsterdam 1982)) 29 (1977), 195-202.
  • [18] W.A. Dudek and I. Groździńska, On ideals in regular n-semigroups, Matematički Bilten (Skopje) 3/4 (29/30) (1979-1980), 35-44.
  • [19] W.A. Dudek and J.Michalski, On a generalization of Hosszú Theorem, Demonstratio Math. 15 (1982), 783-805.
  • [20] W.A. Dudek and J.Michalski, On retracts of polyadic groups, Demonstratio Math. 17 (1984), 281-301.
  • [21] W.A. Dudek and J.Michalski, On a generalization of a theorem of Timm, Demonstratio Math. 18 (1985), 869-883.
  • [22] A.M. Gal'mak, Translations of n-ary groups, (Russian), Dokl. Akad. Nauk BSSR 30 (1986), 677-680.
  • [23] A.M. Gal'mak, New axiomatics of an n-ary group, (Russian), pp. 31-38 in: Problems in algebra and applied mathematics, Gomel 1995.
  • [24] A.M. Gal'mak, Polyadic analogs of the Cayley and Birkhof theorems, Russ. Math. 45 (2001), 10-15 (translation from Izv. Vyssh. Uchebn. Zaved., Mat. No. 2 (2001), 13-18).
  • [25] A.M. Gal'mak, Generalized morphisms of abelian n-ary groups, Discussiones Math., General Algebra Appl. 21 (2001), 47-55.
  • [26] A.M. Gal'mak, An n-ary subgroup of identities, (Russian), Vestsi Nats. Akad. Navuk Belarussi Ser. Fiz.-Mat. Navuk 2 (2003), 25-30.
  • [27] K. Głazek, On a construction of covering group for an n-ary group, Acta Fac. Rer. natur. Univ. Comenian. Math. special Number (1975), 5-8.
  • [28] K. Głazek, Bibliography of n-groups (polyadic groups) and some group-like n-ary sysetms, 'n-Ary Structures', Proc. Symp., Skopje 1982, 153-289.
  • [29] K. Głazek, Remarks on polyadic groups and their weak homomorphisms, Contributions on General Algebra 2, Proc. Klagenfurt Conf. 1982, 133-154.
  • [30] K. Głazek, Algebras of algebraic operations and morphisms of algebraic systems, (Polish), Acta Univ. Wratislaviensis 1602, Wrocław Univ. Press 1994.
  • [31] K. Głazek and B. Gleichgewicht, On one method of construction of a covering group (Russian), Acta Univ. Wratislaviensis No. 188 (1973), 117-123.
  • [32] K. Głazek and B. Gleichgewicht, Abelian n-groups, Colloquia Math. Soc. J. Bolyai 'Universal Algebra' (Esztergom (Hungary), North-Holland (Amsterdam 1982)) 29 (1977), 321-329.
  • [33] K. Głazek and B. Gleichgewicht, On 3-groups and 3-groups polynomialy-derived from integral domains, Semigroup Forum 32 (1985), 61-70.
  • [34] K. Głazek and J. Michalski, On homomorphisms and isomorphisms of term-derived polyadic groups, pp. 95-102 in: 'Proceedings of the II International Symosium, 'n-Ary Structures', Varna 1983.
  • [35] K. Głazek and J. Michalski, On polyadic groups which are term derived from groups, Studia Sci. Math. Hungar. 19 (1984), 307-315.
  • [36] K. Głazek and J. Michalski, Note on polyadic groups on sets with at most 7 elements, Beiträge Algebra und Geom. 24 (1987), 151-158.
  • [37] K. Głazek and J. Michalski, Polyadic group operations on small sets, pp. 85-93 in: 'Proceedings Int. Con. 'General Algebra', Krems 1988' (Elsevier, Amsterdam 1990).
  • [38] K. Głazek, J. Michalski and I. Sierocki, On evaluation of numbers of some polyadic groups, Contributions to General Algebra 3 (1985), 157-171.
  • [39] B. Gleichgewicht and K. Głazek, Remarks on n-groups as abstract algebras, Colloq. Math. 17 (1967), 209-219.
  • [40] B. Gleichgewicht, M.B. Wanke-Jakubowska and M.E. Wanke-Jerie, On representations of cyclic n-groups, Demonstratio Math. 16 (1983), 357-365.
  • [41] L.M. Gluskin, Positional operatives, (Russian), Mat. Sbornik 68 (1965), 444-472.
  • [42] M. Hosszú, On the explicit form of n-group operations, Publ. Math., Debrecen, 10 (1963), 88-92.
  • [43] E. Kasner, An extension of the group concept (reported by L.G. Weld), Bull. Amer. Math. Soc. 10 (1904), 290-291.
  • [44] Z. Madevski, B. Trpenovski and G. Cupona, On infinitary associative operations (in Makedonian), Bull.Soc. Math. Phys. Macedoine 15 (1964), 19-22.
  • [45] J. Michalski, Covering k-groups of n-groups, Archivum Math. (Brno) 17 (1981), 207-226.
  • [46] J.D. Monk and F.M. Sioson, On the general theory o m-groups, Fund. Math. 72 (1971), 233-244.
  • [47] J. Płonka, On splitting-automorphism of algebras, Bull. Soc. Royale Sci. Liege 42 (1973), 303-306.
  • [48] A.P. Pojidaev, Enveloping algebras of Filippov algebras, Commun. Algebra 31 (2003), 883-900.
  • [49] E.L. Post, Polyadic groups, Trans. Amer. Math. Soc. 48 (1940), 208-350.
  • [50] S.A. Rusakov, On the definition of n-ary groups, (Russian), Doklady Akad. Nauk BSSR 23 (1979), 965-967.
  • [51] S.A. Rusakov, A criterion on the existency of n-ary groups, (Russian), in Subgroup structure of finite groups, Navuka i Tekhnika, Minsk (1981), 77-82.
  • [52] N.A. Shchuchkin, Skew endomorphisms on n-ary groups, Quasigroups and Related Systems 14 (2006), 209-218.
  • [53] F.M. Sokhatsky, On Dudek's problems on the skew operation in polyadic groups, East Asian Math. J. 19 (2003), 63-71.
  • [54] E.I. Sokolov, On the Gluskin-Hosszú theorem for Dörnte n-groups, (Russian), Mat. Issled. 39 (1976), 187-189.
  • [55] J. Timm, Kommutative n-Gruppen, Dissertation, Hamburg 1967.
  • [56] V.I. Tyutin, About the axiomatics of n-ary groups, (Russian), Doklady Akad. Nauk BSSR 29 (1985), 691-693.
  • [57] J. Ušan, n-groups in the light of the neutral operations, Math. Moravica, special issue (2003), 3-162.
  • [58] L. Vainerman and R. Kerner, On special classes of n-algebras, J. Math. Phys. 37 (1996), 2553-2565.
  • [59] M.B. Wanke-Jakubowska and M.E. Wanke-Jerie, On orders of skew elements in finite n-groups, Demonstratio Math. 12 (1979), 247-253, erratum: 14 (1981), 527-528.
  • [60] M.B. Wanke-Jakubowska and M.E. Wanke-Jerie, On representation of n-groups, Commentationes Math. Annales Soc. Math. Polonae, Prace Matematyczne 24 (1984), 335-341.
  • [61] B. Zeković, Frobenius n-group algebras, Discuss. Math. Gen. Algebra Appl. 22 (2002), 153-159.
  • [62] B. Zeković and V.A. Artamonov, On two problems for n-group rings, Math. Montisnigri 15 (2002), 79-85.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1127
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.